# SDR HNAA201412190038

- Difficulty date: December 18, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 57,936 hours, 65,275 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Failed
- Location: Pa System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PA FAILED WHEN IN USE BY F/A FOLLOWED BY STRONG ODOR.  ALL INTERPHONE FUNCTIONS ARE INOPERATIVE.  FOUND PA INTERCOM CIRCUIT BREAKER TRIPPED, PERFORMED HIDDEN DAMAGE INSPECTION, FOUND PA AMPLIFIER AND PA ELECTRONICS UNIT WITH STRONG ELECTRICAL ODOR.  R & R PA AMPLIFIER AND PA ELECTRONICS UNIT AND FA'S HANDSET AND CRADDLE IAW -8MM 23-30-06.  OPS CHECK GOOD, OK FOR SERVICE.
